# SDR ASAA2012082892788

- Difficulty date: August 2, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 9,020 hours, 2,853 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT START OR TAXI, FMC DISAGREE FAULT ILLUMINATED ON NAV DISPLAY.  ACFT GROUNDED.  PERFORMED FMC DISAGREE CHECKLIST, WHICH CORRECTED FAULT.  OPS NORMAL.
